# SDR CA151125004

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 3,232 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 7520 · Engine Cooling System
- Part: Hose
- Part number: 80337485001
- Condition: Collapsed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING A SCHEDULED INSPECTION RIGHT BLEED AIR PRE-COOLER OVERHEATED AND RT ENGINE BLEED AIR SUPPLY HOSE INTERIOR WALL COLLAPSED.
